MathSciNet Relay Station
MathSciNet bibliographic data
MR751155 (87f:12012) 12F10 (11F80 20D08)
Thompson, John G. Some finite groups which appear as ${\rm Gal}\,L/K$, where $K\subseteq {\bf Q}(\mu \sb{n})$. J. Algebra 89 (1984), no. 2, 437–499.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement